Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have severe back pain. Have medical history and taking dexilant. What is the cause for back pain?

I have been taking dexilant 60 mg for the past 5 months. Had Endoscopy n diagnosed with Acid reflux and Barrett esophagus. Also have IBS and Diverticulitis. However for the last six months have been experiencing severe back pain which travels to the front of my rib cage. Feels like my muscles r being steched. I'm on antidepressants now cause my gastro thinks my back pain is due to the ibs.,,my question is can the dexilant be causing the back pain n muscle pain I've been feeling?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the back that you are having could be related to the acid reflux and barret's oesophagus. A muscular problem of the back also needs to be ruled out after a direct examination.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor